# SDR ASMF2016072600013

- Difficulty date: June 4, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 39,911 hours, 20,771 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90201801
- Part serial: 4456
- Condition: Failed
- Location: Right
- Part time: 39,911 hours, 20,771 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE ENGINE FIRE DETECTION TEST, THE LOOP A RIGHT ENGINE WITH FAULT.  MAINTENANCE PERSONNEL PERFORMED RIGHT ENGINE FIRE DETECTION TEST IAW AMM 26-10-00, CONFIRMING THE FAILURE. THE FIM 26-10 TASK 805 PROCEDURE DETECTING THE RIGHT FIRE DETECTOR CORE WITH FAILURE; SO THE RIGHT FIRE DETECTOR CORE WAS REPLACED IAW AMM 26-11-00 AND OPERATIONAL TEST WAS PERFORMED IAW AMM 26-10-00, ALL CORRECT.
